Computer vision syndrome is a group of eye and eyesight-related problems that is caused by prolonged use of computers, tablets, mobiles, or other digital screens. The symptoms include dry eyes, headaches, blurred vision, neck pain, tiredness, vertigo, difficulty focusing, and itchy eyes. These symptoms get aggravated by poor lighting, glare, wrong viewing distance, poor posture, and uncorrected eyesight problems.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor,I am having dull pain in my right eye region for a week. An aura migraine followed the pain. I do see floaters in both eyes. I visited an ophthalmologist; he dilated me and said everything was fine. I did an MRI three months back. It also showed everything to be normal. My current medic... Read Full »
Answer: Hello, Welcome to icliniq.com. Dull pain in eyes and headache will be there in sinusitis and can also happen due to refractive error, but your tests are normal.You should also start medications for migraine. Floaters are jelly like substance in the eye called vitreous and as age progresses it ... Read Full »
Query: Hi doctor, I am a 28 year old female. I have a low vision in my right eye with number -18. Can it be cured? What are the chances that it will come to my next generation? Read Full »
Answer: Hi, Welcome to icliniq.com. From what you have described, you have a high myopic refractive error (minus 18 diopter) in the right eye. I am assuming that the vision in your left eye is normal. If it is not, then please let me know. The right eye is likely to be amblyopic that is it did not receive e... Read Full »
Query: Hello doctor, I am having itchy and dry eyes for the past one week and recently experiencing some eye pain also for the past two days. My eyes are getting tired fast, and I cannot look at a laptop screen for long periods, there is a constant irritation near both the eye corners. But the itching occ... Read Full »
Answer: Hello, Welcome to icliniq.com. What you are suffering from is computer vision syndrome. Modify your computer working habits work in a well lit room always even if using laptop try to work on a table nd chair and chair should be good, ergonomic supporting your spine, main light should come from behin... Read Full »
Query: Hi doctor, I am using artificial tear drops during the day and an artificial tear gel in the night before going to bed for dry eyes. In most of the days, I feel a lot better, however, one day or another I have the same symptoms or watery eyes and redness and minor blurred vision. This happens with... Read Full »
Answer: Hi, Welcome to icliniq.com. It is very good to know that you have improved drastically. Yes, continuous computer use can cause dry eyes, redness and irritation. Yes, higher power on left eye can add to your problems. It can be due to eye fatigue and tiredness due to continuous reading. Ju... Read Full »
Query: Hello doctor, I am 26 years old. I have never had any problems with my eyes. I had a perfect vision. But, from yesterday morning I feel blurred vision in my right eye. I am an informatician, so I am in front of a screen every day for almost 10-15 years and I do not have pain in my eyes when I use... Read Full »
Answer: Hello, Welcome to icliniq.com. I reviewed your history. These symptoms indicate dryness of eyes. Symptomatic relief can be obtained by use of artificial tear eye drops. I would suggest to use artificial eye drops like Refresh tears (Carboxymethylcellulose Sodium) one drop 2-3 times a ... Read Full »
Query: Hi doctor, Around six years ago, I used 0.50 power spectacles for sudden blurred near vision. The same thing happened yesterday. Again, I am feeling sensitivity to light now. There is no pain, fever or eye itching. Read Full »
Answer: Hi, Welcome to icliniq.com. Photophobia or light sensitivity and blurring of near vision could indicate one of the following conditions: Dry eyes. Computer vision syndrome. Uveitis or intraocular inflammation. Ocular migraine. Idiopathic or unknown cause. While first two are benign conditions and re... Read Full »
Query: Hi doctor, Initially, I got headaches before five months. When it happened every day, I got my eyes checked. I found out I had weak eye muscles and was prescribed for glasses with power -0.75 in each eye. The headaches disappeared for two weeks and returned again. When I consulted my eye doctor, he ... Read Full »
Answer: Hello, Welcome to icliniq.com. From what you have described, your headaches may be due to refractive error as it is resolving temporarily on wearing glasses. It is important to use glasses with the correct power regularly during waking hours. Since you are a student, I assume that you are reading a... Read Full »
Query: Hi doctor, My eyes are 20/20. I am a coder and have to sit 16 hours in front of the laptop. Should I wear glasses of zero number while using laptop? Please suggest. Read Full »
Answer: Hello. Welcome to icliniq.com. It is great you having good vision without glasses. There is no need to wear glasses while using laptop. The most common problem that people encounter while using digital screens for a long time is dry eyes. Because, they keep staring at the screen and do not blink at... Read Full »
Query: Hi doctor, I am getting eye pain when I look into my mobile or computer. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. This is a very common problem faced by youngsters who spend long hours in front of the computer screen. This is called dry eye syndrome. A condition where the protective tear film in the eyes gets depleted causing pain and irritation in the eyes. Use Itone eye drops (her... Read Full »
Query: Hi doctor, I am 27 years old. I have a problem with vehicle sounds. When I hear a loud noise, I feel very stressed. I sit on computers for long hours. I also have dry eyes problem. I went to an ophthalmologist. He gave me eye drops. Please advice. Read Full »
Answer: Hi, Welcome to icliniq.com. You might be suffering from computer vision syndrome. In this case, there is a deficiency in tear film due to less frequent blinking and stress of working on a screen. Another possibility is dryness or insufficient tear film production. It is diagnosed with a Schirmer's... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher